Bleeding while on Mononesa? Should it slow down eventually?
- 16 Apr 2011 by BonitaL
- mononessa, bleeding disorder, birth control, contraception, period
Ive been Taking MONONESSA for two weeks now and every since i've started (the sunday after period start) I have been bleeding non-stop.
Will my bleeding slow down or stop eventually? What should I do? i'm taking the Mononessa 28's and Im approaching my third week starting Sunday april 17.
17 Apr 2011
Your problem is very common when first starting an oral contraceptive. Your body is adjusting to the changes in hormones. Sometimes it can take several cycles for the bleeding to settle. If the bleeding does not settle or is bothering you see your doctor again. Despite the bleeding you still will be protected from pregnancy. All the best.
2 Apr 2012
This is pretty normal. But if the bleeding becomes heavier than your average period, you should talk to your doctor. If it's as normal as the average, then quell your fears. It should be slowing down and stopping altogether within the next few weeks.
23 Sep 2012
I would call my doctor if its still not stopping you might have to change birth.control
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm taking birth control, specifically Mononessa, and have been for a couple months. I only recently started becoming active with my significant ...
1 answer • 26 Jun 2010
Birth Control - I'm on mononessa for about a month and i havent started my period yet? I always take my pills at 8:30am but some days I forget ...
2 answers • 23 Sep 2012
I have talked to my Dr a few times but she doesnt seem to worried about the bleeding she says its just my period but its been 18 days & still ...
1 answer • 23 Dec 2014
I've been taking Lo Losterin since October but have decided to switch to MonoNessa. When I run out of Lo Losterin will I have to wait until the ...
1 answer • 26 Jan 2015
I had just finished my placebo week and had started a new pack Mononessa birth control. I had accidentally forgotten to take the SECOND pill of the ...
1 answer • 24 May 2015